# SDR CALA2024021600433

- Difficulty date: February 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N45956
- Make and model: Boeing 787-9
- Aircraft serial: 40918
- Aircraft time: 38,390 hours, 3,882 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Module
- Part number: 182513001
- Part serial: 150202293
- Condition: Failed
- Location: Nlg
- Part time: 38,390 hours, 3,882 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

CREW WAS REQUIRED USE ALTERNATE EXTEND TO LOWER THE NOSE GEAR, THE MAIN GEAR LOWERED NORMALLY. AHM REPORTS GEAR CONTROL SYS STATUS MSG WITH MAINT MSG 42-01444 FOR GPM 7R FAILURE, 32-52019 NLG CTRL VLV DN-1 CB OPEN (ON MEL) AND 32-58123 NLG CONTROL VALVE MODULE DOWN SOLENOID (ON MEL). REPLACED GPM 7R AND MAINT MSG NOT ACTIVE. ACCOMPLISHED NOSE L/G EXTENSION AND RETRACTION SYSTEM (AIRPLANE ON THE JACKS) FUNCTION AL TEST NML PER AMM DMC-B787-A-32-30-01-00C-340A-A. CCR GPM 7R GENERAL PROCESSING MODULE 7 IN THE RIGHT COMMON COMPUTING RESOUR CE (CCR) HAS FAILED WITH ONE OR MORE OF THESE CONDITIONS: 1) G PM CANNOT PERFORM ITS NORMAL OPERATION WITH REQUIRED INTEGRITY 2) ANY OF THE PARTITIONS ARE SHUTDOWN DUE TO GPM HARDWARE FAUL FIM TASK REF : 31-90-F8-01A-421B-A CMC MSG# 4201444 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CRUISE NARRATIVE: 42 GPMGENERAL OPS (RIGH T 4) MODULE, GENERAL OFF 78-4221-9-9001 2293 ON 78-4221-9-9001 8294 MODULE, GENERAL OFF 78-4221-9-9001 2293 ON 0000 MAINT MSG 42-01444 ACTIVE AND GPM 7R GRD TEST FAIL. R/R 7R GPM AND MAINT MSG NOT ACTIVE PER FIM DMC-B787-A-42-20-F2-51A-421A-A. STATUS MSG GONE ALSO. THE GPM BORROWED FROM KOREAN AIR. TRK ON # 1407363, OFF P/N 182513-001 S/N 150202293
